MathSciNet Relay Station
MathSciNet bibliographic data
MR2196497 (2007a:76012) 76B15 (35Q35 35Q53 76B03)
Bona, Jerry L.; Colin, Thierry; Lannes, David Long wave approximations for water waves. Arch. Ration. Mech. Anal. 178 (2005), no. 3, 373–410.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement